# SDR AALA2009032500650

- Difficulty date: March 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTING AT SEAT 32D INOPERATIVE.  WIRES PULLED OUT AT SIDEWALL.  REPLACED PIN AT CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT 32D.
